I am gay and I had unprotected oral sex with another man. About a week later for one day I felt a burning sensation in my penis for pretty much the whole day and then it subsided, no sores etc. It disappeared as quickly as it emerged. About 2 weeks later I had another oral sex encounter and the burning returned a week after that. It was painful, but not unbearable at all and it slowly weakened. I went to the doctor and he took a urine sample, I explained to him that not only did my urethra burn, but the skin around the head of my penis on my shaft burned; thats what bothered me the most because I usually have burning urine due to not drinking enough water. He prescribed me doxycycline and ampicillin, the symptoms almost seemed to go away immediately, except my penis being a little sore from the previous burning and examining; however, about a day after I finished them the burning returned still with no sores. I went back to the doctor and he gave me cipro antibiotic and Phenazopyridine. He told me to schedule an appointment with a urologist as he did not see anything indicating a UTI and he had already treated me for gon/chlam. I just finished the antibiotics and I remain on the Phena pills, the burning occurs more when my bladder is full and sometimes more when I am sitting. I have also noticed a burning between my penis and anus (taint) area. This burning will be completely gone in the morning when I awake and sometimes only occur randomly in the day; usually doesn't even bother me anymore at night, just late afternoon for a few hours. This has been going on for about 4 weeks. I only recently noticed a few painless bumps on my shaft. The best way I could describe it would be as something burning on my skin/sunburn feeling, yet I can put soap or anything on it and it won't burn more. Sometimes my penis feels really warm as well with an addition of increased urination even with minimal fluid intake. I do masturbate a lot and I wonder if it could be a cause because I have still been masturbating, I actually have no pain/burning when I am erect/ masturbating.
I copy pasted this so I'm going to add that I was tested a free clinic after the doxy and before the cipro and my tests came back positive for chlamydia and gonerrhea and I was treated with a shot(started with an R) and 4 pills Zithromax I think. I was treated last Friday but the symptom still remains almost a week later. I'm still burning and I'm not sure if it was because of the stds I was positive for or not because I've never had any discharge that I'm aware of and the burning started off more so in my urethra but now it's from my penis to my testes and below a little. Usually occurs when sitting or laying down. I am on week 7 of off and on daily burning and I am lost. 5 doctors appointments...( currently using a cream nyastat it's not helping)
I am not sure what is really going on but seeing that you tested positive it can take 2 weeks for all symptoms to go away. I would wait some time and then follow up with a Dr. If you had not tested positive for some STD's I would not even have guessed a STD based on symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.